File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A combinatorial algorithm for minimum weighted colorings of claw-free perfect graphs

TitleA combinatorial algorithm for minimum weighted colorings of claw-free perfect graphs
Authors
KeywordsAlgorithm
Complexity
Graph Coloring
Network Flow
Perfect Graph
Issue Date2005
PublisherSpringer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=1382-6905
Citation
Journal Of Combinatorial Optimization, 2005, v. 9 n. 4, p. 331-347 How to Cite?
AbstractWe present an O(n 5) combinatorial algorithm for the minimum weighted coloring problem on claw-free perfect graphs, which was posed by Hsu and Nemhauser in 1984. Our algorithm heavily relies on the structural descriptions of claw-free perfect graphs given by Chavátal and Sbihi and by Maffray and Reed. © 2005 Springer Science + Business Media, Inc.
Persistent Identifierhttp://hdl.handle.net/10722/156143
ISSN
2015 Impact Factor: 1.08
2015 SCImago Journal Rankings: 1.093
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorLi, Xen_US
dc.contributor.authorZang, Wen_US
dc.date.accessioned2012-08-08T08:40:34Z-
dc.date.available2012-08-08T08:40:34Z-
dc.date.issued2005en_US
dc.identifier.citationJournal Of Combinatorial Optimization, 2005, v. 9 n. 4, p. 331-347en_US
dc.identifier.issn1382-6905en_US
dc.identifier.urihttp://hdl.handle.net/10722/156143-
dc.description.abstractWe present an O(n 5) combinatorial algorithm for the minimum weighted coloring problem on claw-free perfect graphs, which was posed by Hsu and Nemhauser in 1984. Our algorithm heavily relies on the structural descriptions of claw-free perfect graphs given by Chavátal and Sbihi and by Maffray and Reed. © 2005 Springer Science + Business Media, Inc.en_US
dc.languageengen_US
dc.publisherSpringer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=1382-6905en_US
dc.relation.ispartofJournal of Combinatorial Optimizationen_US
dc.subjectAlgorithmen_US
dc.subjectComplexityen_US
dc.subjectGraph Coloringen_US
dc.subjectNetwork Flowen_US
dc.subjectPerfect Graphen_US
dc.titleA combinatorial algorithm for minimum weighted colorings of claw-free perfect graphsen_US
dc.typeArticleen_US
dc.identifier.emailZang, W:wzang@maths.hku.hken_US
dc.identifier.authorityZang, W=rp00839en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/s10878-005-1775-yen_US
dc.identifier.scopuseid_2-s2.0-23944444496en_US
dc.identifier.hkuros108691-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-23944444496&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume9en_US
dc.identifier.issue4en_US
dc.identifier.spage331en_US
dc.identifier.epage347en_US
dc.identifier.isiWOS:000231222100001-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridLi, X=7501698796en_US
dc.identifier.scopusauthoridZang, W=7005740804en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats